advertisement
Question
Posted by: Lele | 2007/05/21

chaces of not being able 2 fall preg.

i took morning afters twice in two weeks and i have not had my periods in 3 months. what could be the problem. I spotted for an hour 2 weeks ago. does this mean i will have a normal cycle again and i will be able to fall pregnant when i try?

please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Lele

It is important to understand that too frequent use of the emergency contraceptive (morning after pill) can seriously interfere with the regular menstrual cycle. This hormonal upset may result in not only ovulatory dysfunction but can cause irregular shedding of the endometrium and thereby intermittent spotting and bleeding disorders. I would suggest that you do a home pregnancy test and if this negative consider using the combined oral contraceptive pill for at least two to three cycles to regulate your menses.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement